Medical Questions > Womens Health > Endometriosis Forum

Lupron + Strange Side Effects; Please help!

User Profile
Hello. I'm 18 years old and have severe endometriosis, polycystic ovarian syndrome, type 2 diabetes, and manic depression. I am currently on my 3rd dose of the Lupron injection for my endometriosis. My side effects now are extremely different than others I have experienced and I am concerned.
-extreme nausea
-moderate headaches
-vomiting often
-low blood sugar (65-75)
-no appetite; almost never eating
-very sudden vaginal bleeding + STRONG metallic smell...first time this has ever happened to me. been having periods for 10 years.
I am taking the following medications and supplements:
-Glucophage
-Cymbalta
-Wellbutrin
-Vicodin & Tramadol (as needed for pain)
-Prometrium
-Vitamins E, C, B1, B6, B12
Does ANYONE have ANY idea why my body is acting so strange? Please help! I'm very worried!
Did you find this post helpful?
|

User Profile
replied December 12th, 2012
Hi,
Welcome to ehealthforum,
It is difficult to comment on the exact cause for the symptoms that you describe without examining you, and if the symptoms have been persistent, getting worse, not resolving with the treatment prescribed, you should consider visiting your doctor/gynecologist at the earliest for thorough evaluation to look for the underlying cause. Get started on treatment as appropriate (based on examination and investigations results) to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
Take care.



|
Did you find this post helpful?
Must Read
What is endometriosis and where does it occur on a woman's body? We outline the basics of endometriosis here, a condition that can affect millions of women....
Endometriosis can cause infertility...but what are the reasons that a woman might experience this condition? And what puts you at higher risk for developing it?...
Early symptoms of endometriosis can seem normal. But when should you ask your doctor for help? We outline the problem signs and symptoms here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Endometriosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.